# SDR DJFA2006246

- Difficulty date: May 6, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N705LX
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 3,657 hours, 2,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7383433
- Part serial: 9802228
- Condition: Seized
- Location: Left
- Part time: 447 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LEFT AIR CONDITIONING UNIT CREATED BLUE SMOKE IN THE COCKPIT WHILE RUNNING AT MAXIMUM COOLING WITH VERY LITTLE CONTROL OVER THE COCKPIT AND CABIN TEMPERATURE.  MAINTENANCE FOUND THE AFT AIR CYCLE MACHINE FAN TO BE SEIZED.  THE AFT ACM WAS REPLACED.  DUE TO AN EXCESSIVE OIL LEAK THE FORWARD ACM WAS ALSO REPLACED.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
